Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had a fall on butt cheek, area is painful, hot and causes difficulty in sitting, hematoma on thigh, no relief with ibuprofen

Hello, I fell on my left butt cheek about 1 week ago is it possible that I broke something because it is painful and HOT and I cant sit on my butt for any long period of time maybe 5-10 minutes and Ibuprophin dosnt work and I then fell on my thigh just this last Saturday and I have a large hematonoa on that as well. It just happened to be the left thigh as well!
Asked On : Sun, 6 May 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
It looks to me that you have muscle damage at but cheek as well as thigh. You may have a crack in bone but chances are very less still i would suggest you to get a x ray of pelvis to make sure that every thing is alright with your bone. Also i would suggest you to Sit in tub filled with gentle warm water two times in a day. This is called sitz bath. Take Brufen and Myoril tablet and Diclofenec ointment at your back. I can assure you that you will be fine in short period.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor